MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX LOCKING CAP; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIX LOCKING CAP; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.632.000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro-codes: mnh, mni, kwq, kwp.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent an l3-s1 transforaminal lumbar interbody fusion (tlif) using a matrix with opal cages.The top matrix set screws were loosened/popped off at bilateral l3.The set screws and rods were removed bilaterally and replaced with l3 poly heads bilaterally along with new set screws and rods.They also added a transconnector.Fragments were generated and were removed easily through reinstrumentation.Procedure was successfully completed.Patient status was good.Concomitant device reported: unknown rod (part # unknown, lot # unknown, quantity unknown); unknown screws (part # unknown, lot # unknown, quantity unknown).This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).

Brand Name
TI MATRIX LOCKING CAP
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8588968
Report Number2939274-2019-57889
Device Sequence Number1537727
Product Code NKB
UDI-Device Identifier10705034744964
UDI-Public(01)10705034744964
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.632.000
Device Catalogue Number04.632.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;